# SDR ASAA2018091026067

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 19,651 hours, 6,477 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE "VTK" "MAP" DISPLAYED ON CAPT ND. SIMULTANOUSLY "LDG ALT" DISPLAYED ON CAPT PFD. PROCEDURE FOR LEFT FMC FAILURE FOLLOWED. GROUNDED - YES. PERFORMED FMC BITE REF FIM 34-61 TASK 801. FOUND NO CURRENT FAULTS OF SENSORS. THIS FMC LOGGED A "PGM FAULT" ON 08 SEP18. T/S PER FIM 34-61 TASK 807, REF PARA A(4) "DO NOT REPLACE THE FMC. IF THE ONLY MSG IS PGM FAULT." COMPLETED TEST OF L-FMC, AND FMC PROMPT SHOWS ON MCDU.
